| Model Number |
490438 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 1: it was reported that the hand pump leaked when force was applied.No injury reported.
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for further evaluation.The set was confirmed for insufficient solvent at the distal cap of the handpump causing the set to leak.An approved project is in place to replace the current hand pump in order to address the issues of leakage.Additionally, increased inspections at the tubing/spike joint have been put in place during manufacturing to identify any abnormalities prior to product release.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.